# SDR QXEA2017121100702

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 38,953 hours, 40,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50390106
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TYPE 2 TYPE 3 DOOR EXIT SIGN COVER BROKE OFF. REMOVED FROM SERVICE. REMOVED AND REPLACED FWD EMERGENCY EXIT LIGHT COVER (LOWER) ASSY REF WM 33-51-00-2,OPS TESTED IAW AMM 33-51-00-710-801, TESTED GOOD REINSTALLED EMERGENCY DOOR REF AMM 52-22-00-710-801. AIRCRAFT RETURNED TO SERVICE.
